English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51931/87076 (60%)
Visitors : 8488826      Online Users : 57
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20695

    Title: Optimal parameter estimation of the two-parameter bathtub-shaped lifetime distribution based on a type II right censored sample
    Authors: Wu, Jong-wuu;吳錦全;Wu, Chin-chuan;Tsai, Mei-huei
    Contributors: 淡江大學統計學系
    Keywords: Bathtub-shaped;Failure rate function;Confidence interval;Joint confidence region;Censored sample
    Date: 2005-08-15
    Issue Date: 2009-11-30 12:56:51 (UTC+8)
    Publisher: Elsevier
    Relation: Applied Mathematics and Computation 167(2), pp.807-819
    DOI: 10.1016/j.amc.2004.06.133
    Appears in Collections:[統計學系暨研究所] 期刊論文
    [統計學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback